Click on the post headline to read the full blogpost


My Yeast Infection Is Worse After Taking Diflucan

“Why is my yeast infection worse after taking diflucan?” This is a common question from someone who’s been to see their doctor to cure their yeast infection, and there treatment hasn’t worked. What makes this worse also is the fact that these drug companies don’t give refunds when their treatment doesn’t work.

If you want to use a yeast infection treatment that works then you need to use one that treats your infection from the root cause, and doesn’t just kill fungus in the hope that your infection won’t come back. Visit Natural Yeast Cure where you’ll learn how to cure your infection from the root cause, and keep your infection away for good. Your health is going to improve, and this will have a positive impact on your life.

What is diflucan

Diflucan is an anti fungal drug that works in the same way as antibiotics. It’s prescribed to yeast infection sufferers, and works by killing the fungus in your body. In theory after taking the diflucan the fungus in your body will be killed so you’ll no longer be suffering from your yeast infection. If only it was this easy.

Your body’s natural balance

Your body has a natural bacterial balance which has been altered, and is the reason you have your yeast infection in the first place. There are many reasons for this to happen like a course of antibiotics that has just been finished or your immune system is low. So now your beneficial bacteria levels are low you’re now suffering from a yeast infection because the Candida in your body is now allowed to mutate into a fungus.

Taking diflucan will just kill the fungus in your body. What it doesn’t do is stop the Candida yeast from mutating into more fungus once your treatment has stopped. And this is the only way to successfully treat your infection. You can’t eliminate the Candida from your body because it enters it every day. All your body can do is keep it under control to stop it mutating, and your body has been doing a good job of this all your life up until you started suffering from infections.

Natural Yeast cure

As mentioned above, if you want to completely eliminate the fungus from your whole body then you need to treat your infection from the root cause. Fluconazole can make your yeast infection worse because it only kills fungus. It doesn’t stop the Candida in you body mutating after the treatment has finished. Visit Natural Yeast Cure where you’ll learn how to cure your yeast infection and prevent any future infections from happening. You’re going to feel so much better.



Back to Candida Blog home from My Yeast Infection Is Worse After Taking Diflucan.


Comments are closed.